| Model Number |
106A3 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Infusion or Flow Problem (2964); Adverse Event Without Identified Device or Use Problem (2993); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product event summary: the console with serial number (b)(6) was serviced and tested in the in the field.The reported pressure/flow issues were confirmed in the field and attributed to the nipple filter and solenoid valve s7.The nipple filter and solenoid valve s7 failed the inspection due to lower than expected pressure value.The green peek tube and pressure transducer pt0 were replaced as a preventive measure.After replacing the nipple filter, solenoid valve s7, green peek tube and pressure transducer pt0, the console passed the performance test.In conclusion, the reported issues of pressure and flow were confirmed through testing.The console's nipple filter and solenoid valve s7 failed the inspection due to lower than expected pressure value.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the console with serial number: (b)(6) and the pata data files were returned and analyzed.Patient data files received and recorded on the reported date of the event.Patient data files showed two applications were performed using a electrophysiology (ep) catheter with lot number: 37356.Patient data files showed system notice 50030 (the safety system has detected a high level of refrigerant flow and stopped the injection) during ablation at applications # 1 - 2.The reported system notice 12219 (the system has detected a temp drop during the system flush.System flush has been stopped) could not be assessed through data analysis.The system notice is not recorded to the bin files.The reported system notice #: 50030 (the safety system detected a high level of refrigerant flow and stopped the injection.) and #: 50012 (the refrigerant delivery path is obstructed.), tank issue, and pressure and flow issue were not reproduced.The console passed the returned product inspection.An assessment for cause and contributing factors to the event was performed, failure confirmation, or root cause to the event could not be determined since no product or clinical data was returned for evaluation or made available to medtronic.The decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a cryo ablation procedure, a system notice was received indicating that the system detected a temperature drop during the system flush, and the system flush was stopped and what was assumed to be a system notice was received indicating that the safety system detected a high level of refrigerant flow and stopped the injection.The coaxial umbilical cable and balloon catheter were replaced without resolution.The case was aborted while the patient was under general anesthesia.Test injections were carried out, pressure and flow, tank pressure, and weight were not as expected.The low pressure regulator (lpr) was not as expected and while venting, the low pressure regulator (lpr) battery depleted.Additionally, a system notice was received indicating that the refrigerant delivery path was obstructed.The console was serviced as appropriate.No patient complications have been reported as a result of this event.